# SDR 9JLA2022011828996

- Difficulty date: January 10, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N420EH
- Make and model: Cessna 525A
- Aircraft serial: 525A0027
- Aircraft time: 5,036 hours, 3,723 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Part number: JM5
- Condition: Defective
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED ON A DOOR UNLOCK ANNUNCIATOR ILLUMINATING AT THE END OF FLIGHT LEG 2. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE AFT BAGGAGE DOOR ACTUATOR WAS FAULTY. THE ACTUATOR WAS REMOVED AND A NEW UNIT INSTALLED. OPERATIONAL CHECKS OF THE DOOR UNLOCK SYSTEM WERE SATISFACTORY AND NO DEFECTS WERE NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE
